# SDR CALA9800329

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1821
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER CAP OF FLOORBEAM IN AFT BIN CORRODED IN SPOTS FROM LEFT TO RIGHT END AROUND SCREW HOLES AND TIE DOWN TRACK MOUNT SCREWS AT BOTTOM, STA 1821.  THE FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 51-31-01.
